# SDR FDEA2020061081153

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 3,388 hours, 1,516 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587699
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ITEM - MAIN CABIN FLOOR PANEL 241GFF HAS TEMP REPAIR PATCH ON THE TOP SKIN SURFACE REPAIRED PANEL 241GFF BY FABRICATION IAW SRZ-25-005 REV: R.
